Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2012, 6:22 PM EDT for Meriwether County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 6:22 PM EDT (22:22 UTC)
- Expired
- Jul 4, 2012, 7:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Meriwether County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981
WWUS82 KFFC 042222
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT WED JUL 4 2012
GAZ067-042300-
622 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER COUNTY
UNTIL 700 PM EDT...
AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALVATON...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER
COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE WOOSTER...ALVATON...GAY AND IMLAC. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3322 8465 3322 8451 3318 8450 3312 8452
3311 8452 3310 8453 3308 8452 3308 8453
3305 8452 3304 8454 3301 8454 3301 8469
TIME...MOT...LOC 2223Z 355DEG 10KT 3313 8460
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:35 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 4, 2:35 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT WED JUL 4 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. RIDGE CONTINUES TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED... MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON...12Z FFC SOUNDING SHOWED MODERATE WARMING ABOVE 600MB WHICH HAS LIMITED INSTABILITY SOMEWHAT COMPARED TO YESTERDAY AFTERNOON. COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. SOME COOLING IS INDICATED BY THE MODEL SOUNDINGS IN THIS SAME LAYER FOR THURSDAY... SO COVERAGE AND STRENGTH OF STORMS MAY INCREASE SOME THURSDAY...BUT NOT ENOUGH TO GO ABOVE CHANCE POPS AT THIS TIME. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES ARE PLANNED FOR THE LONG TERM. PREVIOUS DISCUSSION FOLLOWS... /ISSUED 319 AM EDT WED JUL 4 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS THROUGH THE WEEKEND. SEVERAL WEAK IMPULSES TRAVERSE THE SOUTHEAST THROUGH THE UPPER FLOW...PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. A BROAD LONGWAVE TROUGH SETS UP OVER THE EASTERN U.S. BY EARLY NEXT WEEK THROUGH THE END OF THE EXTENDED PERIOD. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH AS A BACKDOOR COLD FRONT SUN NIGHT...BECOMING STATIONARY ACROSS THE CENTRAL OR SOUTHERN GA THROUGH TUE. WITH GOOD MOISTURE TO TAP INTO...PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1000 EACH AFTERNOON WILL CONTINUE CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION EACH DAY. DAYTIME TEMPERATURES WILL CONTINUE 5 DEGREES OR SO ABOVE NORMAL WITH NEAR NORMAL LOWS. ATWELL/17 && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN NORTHWEST GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH AND EAST THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE AT BEST CONCERNING CHANCES FOR THUNDER LATE THIS AFTERNOON INTO THE EVENING. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 98 / 30 30 30 30 ATLANTA 75 94 75 94 / 30 30 30 30 BLAIRSVILLE 67 91 67 89 / 30 30 30 30 CARTERSVILLE 68 96 69 98 / 30 30 30 30 COLUMBUS 75 95 74 94 / 30 40 40 30 GAINESVILLE 73 94 73 93 / 30 30 30 30 MACON 73 95 72 95 / 30 40 30 30 ROME 69 96 69 98 / 40 30 40 30 PEACHTREE CITY 69 94 70 95 / 30 30 30 30 VIDALIA 75 95 74 97 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 5:43 AM EDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 543 AM EDT WED JUL 4 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 543 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES IN THE UPPER LEVEL FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST TODAY AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS PORTIONS OF CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A WEAK SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE REGION... ENHANCING THE THUNDERSTORM POTENTIAL THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEKEND WITH STORMS BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 4, 6:12 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MARIETTA 33.95N 84.55W
07/04/2012 COBB GA 911 CALL CENTER
COBB COUNTY 911 CALL CENTER RELAYED A REPORT OF 6 TREES
DOWN AND 2 POWERLINES DOWN IN MARIETTA.
&&
AGIBBSLocal storm report, Jul 4, 6:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST 6 NE COLUMBUS 32.53N 84.93W
07/03/2012 M58.00 MPH MUSCOGEE GA ASOS
KCSG ASOS REPORTED 58MPH GUST...PK WND 33050/1853.
0253 PM TSTM WND DMG 5 N COLUMBUS 32.54N 84.99W
07/03/2012 MUSCOGEE GA 911 CALL CENTER
911 CENTER REPORTED 3 TO 4 TREES AND ONE TRAFFIC LIGHT
DOWN ON NORTH SIDE OF COLUMBUS.
0312 PM TSTM WND DMG LOUISVILLE 33.00N 82.41W
07/03/2012 JEFFERSON GA 911 CALL CENTER
JEFFERSON COUNTY 911 RELAYED A REPORT OF THREE TREES DOWN
COUNTYWIDE. TIME IS ESTIMATED FROM RADAR.
0349 PM TSTM WND DMG KITE 32.69N 82.51W
07/03/2012 JOHNSON GA 911 CALL CENTER
JOHNSON COUNTY 911 REPORTED AT LEAST TEN TREES DOWN
COUNTYWIDE FROM THE STORMS.
0400 PM TSTM WND DMG HAMILTON 32.76N 84.88W
07/03/2012 HARRIS GA 911 CALL CENTER
911 CALL CENTER RELAYED A REPORT OF A COUPLE TREES DOWN
BEHIND THE CALL CENTER IN HAMILTON ALONG WITH SOME MORE
TREES REPORTED DOWN ACROSS THE REST OF THE COUNTY.
0400 PM HAIL LAKE HARDING 32.68N 85.09W
07/03/2012 E1.00 INCH HARRIS GA LAW ENFORCEMENT
STATE TROOPER REPORTED ONE INCH HAIL NEAR LAKE HARDING IN
WESTERN HARRIS COUNTY.
0420 PM HAIL 2 W TENNILLE 32.94N 82.85W
07/03/2012 E1.75 INCH WASHINGTON GA 911 CALL CENTER
WASHINGTON COUNTY 911 RELAYED A REPORT OF GOLF BALL SIZED
HAIL IN WESTERN WASHINGTON COUNTY.
0440 PM TSTM WND DMG 2 N CARROLLTON 33.61N 85.08W
07/03/2012 CARROLL GA EMERGENCY MNGR
AT LEAST 6 TREES DOWN AND SEVERAL POWERLINES DOWN JUST
NORTH OF CARROLLTON NEAR SPENCE ROAD. ALSO HAD 1 TREE
DOWN ON HOUSE IN THE CITY OF CARROLLTON.
0450 PM TSTM WND DMG 3 S MCDONOUGH 33.40N 84.15W
07/03/2012 HENRY GA EMERGENCY MNGR
HENRY COUNTY EMA DIRECTOR REPORTS 4-5 TRACTOR TRAILORS
TURNED OVER NEAR THE INTERSECTION OF HIGHWAY 42 AND KING
MILL ROAD AT AROUND 450 PM EDT.
0450 PM TSTM WND DMG 3 S MCDONOUGH 33.40N 84.15W
07/03/2012 HENRY GA EMERGENCY MNGR
*** 1 INJ *** UPDATED EVENT FROM THE EMA DIRECTOR.
LOCATION WAS NEAR THE INTERSECTION OF HWY 42 AND KING
MILL ROAD. 7 TRACTOR TRAILORS TURNED OVER. ONE INDIVIDUAL
WAS INSIDE ONE OF THE VEHICLES AND WAS TRANSPORTED WITH
MINOR INJURIES. THE EVENT APPEARS TO BE STRAIGHT LINE
WINDS AT NEAR 60 TO 70 MILES AN HOUR.
0500 PM TSTM WND DMG IRWINTON 32.81N 83.17W
07/03/2012 WILKINSON GA 911 CALL CENTER
WILKINSON 911 RELAYED A REPORT OF SIX TREES DOWN
COUNTYWIDE WITH THIS STORM.
0500 PM TSTM WND DMG TOOMSBORO 32.83N 83.08W
07/03/2012 WILKINSON GA 911 CALL CENTER
SHERIFF REPORTED TREES DOWN ACROSS THE COUNTY.
0519 PM TSTM WND DMG GRIFFIN 33.25N 84.26W
07/03/2012 SPALDING GA 911 CALL CENTER
911 RELAYED A REPORT OF 5 TO 10 TREES ACROSS THE ROADWAYS
COUNTYWIDE WITH THIS THUNDERSTORM.
0520 PM TSTM WND DMG 4 N MONTEZUMA 32.36N 84.03W
07/03/2012 MACON GA 911 CALL CENTER
6 TO 8 TREES DOWN ALONG HIGHWAY 49 AND HIGHWAY 224. ALSO
HAD SEVERAL POWER LINES DOWN IN THESE AREAS.
0525 PM HAIL 3 N BARNESVILLE 33.10N 84.16W
07/03/2012 E1.00 INCH LAMAR GA LAW ENFORCEMENT
COUNTY SHERIFFS OFFICE REPORTED 1 INCH HAIL ALONG HIGHWAY
36 EAST NORTH OF BARNESVILLE. ALSO REPORTED SEVERAL TREES
AND POWER LINES DOWN ACROSS THE COUNTY.
0542 PM TSTM WND DMG 2 S SANDY CREEK 33.47N 84.56W
07/03/2012 FAYETTE GA EMERGENCY MNGR
FAYETTE COUNTY EMA RELAYED A REPORT OF A TREE DOWN ON A
BARN. A DONKEY WAS CAUGHT INSIDE AND THE FIRE DEPARTMENT
WAS THERE EXTRICATING IT.
0542 PM TSTM WND DMG FAYETTEVILLE 33.45N 84.45W
07/03/2012 FAYETTE GA EMERGENCY MNGR
POWER LINES WERE REPORTED DOWN ON HOOD RD AND HWY 85.
0543 PM TSTM WND DMG PERRY 32.46N 83.73W
07/03/2012 HOUSTON GA 911 CALL CENTER
HOUSTON COUNTY 911 CENTER REPORTED DIME SIZE HAIL AND 11
TREES BLOWN DOWN DUE TO THUNDERSTORM WINDS. LIGHTNING
ALSO CAUSED A STRUCTURE FIRE.
0550 PM TSTM WND DMG MUSELLA 32.80N 84.03W
07/03/2012 CRAWFORD GA 911 CALL CENTER
1 TREE DOWN ON HOPEWELL ROAD IN MUSELLA.
0556 PM TSTM WND DMG LAKEWOOD PARK 33.70N 84.39W
07/03/2012 FULTON GA EMERGENCY MNGR
FULTON COUNTY EMA RELAYED A REPORT OF POWERLINES DOWN IN
THE LAKEWOOD PARK AREA.
0558 PM TSTM WND DMG 3 S DECATUR 33.73N 84.30W
07/03/2012 DEKALB GA 911 CALL CENTER
DEKALB COUNTY RELAYED A REPORT OF POWERLINES DOWN SOUTH
OF DECATUR.
0558 PM TSTM WND DMG 5 N SWAINSBORO 32.67N 82.33W
07/03/2012 EMANUEL GA 911 CALL CENTER
911 RELAYED A REPORT OF A TREE DOWN IN NORTHERN EMANUEL
COUNTY.
0615 PM TSTM WND DMG 5 SW FORSYTH 32.98N 84.00W
07/03/2012 MONROE GA EMERGENCY MNGR
AROUND 10 TREES DOWN FROM FORSYTH TO THE SOUTHWEST PART
OF THE COUNTY.
0620 PM TSTM WND DMG 6 W HAMPTON 33.39N 84.39W
07/03/2012 CLAYTON GA 911 CALL CENTER
CLAYTON COUNTY 911 RELAYED A REPORT OF A TREE DOWN ACROSS
WOOSLEY ROAD.
0706 PM TSTM WND DMG 1 N MILAN 32.03N 83.06W
07/03/2012 DODGE GA 911 CALL CENTER
DODGE COUNTY 911 RELAYED A REPORT OF 5 TREES AND TWO
POWERLINES DOWN COUNTYWIDE. TIME ESTIMATED FROM RADAR.
0710 PM TSTM WND DMG WORKMORE 31.94N 82.94W
07/03/2012 TELFAIR GA 911 CALL CENTER
TELFAIR 911 RELAYED A REPORT OF 2 TO 3 TREES DOWN
COUNTYWIDE. TIME ESTIMATED BASED ON RADAR.
0719 PM TSTM WND DMG 2 NE WALESKA 34.34N 84.53W
07/03/2012 CHEROKEE GA 911 CALL CENTER
CHEROKEE COUNTY EMA RELAYED A REPORT OF AT LEAST 50 TREES
DOWN AND 4 POWERLINES DOWN IN THE AREA. WINDS WERE
ESTIMATED AROUND 60 MPH.
0745 PM LIGHTNING 1 S WARNER ROBINS 32.60N 83.63W
07/03/2012 HOUSTON GA BROADCAST MEDIA
BROADCAST MEDIA STATIONS FROM MACON ARE REPORTING UP TO
FOUR STRUCTURES ON FIRE FROM LIGHTNING STRIKES.
&&
AGIBBSSpecial weather statement, Jul 4, 6:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT WED JUL 4 2012
GAZ016-042245-
617 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITE COUNTY
UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNICOI STATE PARK...MOVING EAST AT 15 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITE
COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...UNICOI
STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN AND SAUTEE.
&&
LAT...LON 3477 8363 3473 8362 3468 8363 3466 8365
3464 8364 3462 8364 3464 8383 3478 8382
3480 8376 3480 8368
TIME...MOT...LOC 2217Z 271DEG 13KT 3472 8371Local storm report, Jul 4, 6:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG RIVERDALE 33.57N 84.41W
07/04/2012 CLAYTON GA 911 CALL CENTER
911 CALL CENTER RELAYED A REPORT OF AT LEAST SIX TREES
DOWN AND NUMEROUS POWERLINES DOWN COUNTYWIDE. AT TIME OF
CALL MORE CALLS WERE COMING IN ABOUT DAMAGE.
&&
AGIBBSSpecial weather statement, Jul 4, 6:19 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED JUL 4 2012
GAZ039-042245-
619 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILKES COUNTY
UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CELESTE...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES
COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE
CENTERVILLE...CELESTE...NEWTOWN...RAYLE...TYRONE...LUNDBERG...FICKLIN
AND WASHINGTON.
&&
LAT...LON 3361 8271 3362 8272 3362 8275 3366 8282
3364 8286 3366 8291 3374 8296 3386 8290
3379 8262
TIME...MOT...LOC 2219Z 293DEG 4KT 3374 8284Special weather statement, Jul 4, 6:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT WED JUL 4 2012
GAZ067-042300-
622 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER COUNTY
UNTIL 700 PM EDT...
AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALVATON...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER
COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE WOOSTER...ALVATON...GAY AND IMLAC. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3322 8465 3322 8451 3318 8450 3312 8452
3311 8452 3310 8453 3308 8452 3308 8453
3305 8452 3304 8454 3301 8454 3301 8469
TIME...MOT...LOC 2223Z 355DEG 10KT 3313 8460The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 3, 8:42 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 33 min |
| Jul 3, 8:58 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 32 min |
| Jul 3, 11:23 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 36 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 30 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 29 min |
| Jul 4, 3:08 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jul 4, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 30 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 4, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 40 min |
| Jul 4, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Jul 4, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 27 min |
| Jul 4, 5:02 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jul 4, 5:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 4, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 48 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jul 4, 5:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 4, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 4, 5:42 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jul 4, 5:50 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jul 4, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 38 min |
| Jul 4, 6:04 PM EDT | Special Weather Statement | FFC | Henry | 26 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 49 min |
| Jul 4, 6:17 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Jul 4, 6:19 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jul 4, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 30 min |
| Jul 4, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 15 min |
| Jul 4, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jul 4, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 47 min |
| Jul 4, 7:18 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.